Multi-Self-similar random fields and multivariate Lamperti transformation

Genton, Mark G., Perrin, Olivier and Taqqu, Murad (2007) Multi-Self-similar random fields and multivariate Lamperti transformation. Communications in Statistics: Stochastic Models, vol. 23 (n° 3). pp. 397-411.

[img]
Preview
Text
Download (269kB) | Preview
Official URL: http://tse-fr.eu/pub/10687
Item Type: Article
Language: English
Date: 16 July 2007
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10687
URI: http://publications.ut-capitole.fr/id/eprint/2302

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year